RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1972, Volume 88(130), Number 4(8), Pages 493–503 (Mi msb3192)  

This article is cited in 4 scientific papers (total in 5 papers)

Algebraic transformation groups of maximal rank

È. B. Vinberg


Abstract: We give a birational classification of all connected algebraic transformation groups whose reductive rank equals the dimension of the variety being acted upon.
Bibliography: 1 title.

Full text: PDF file (1139 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1972, 17:4, 487–496

Bibliographic databases:

UDC: 519.46
MSC: Primary 20G20, 20G99; Secondary 14M15, 20G05
Received: 08.06.1971

Citation: È. B. Vinberg, “Algebraic transformation groups of maximal rank”, Mat. Sb. (N.S.), 88(130):4(8) (1972), 493–503; Math. USSR-Sb., 17:4 (1972), 487–496

Citation in format AMSBIB
\Bibitem{Vin72}
\by \`E.~B.~Vinberg
\paper Algebraic transformation groups of maximal rank
\jour Mat. Sb. (N.S.)
\yr 1972
\vol 88(130)
\issue 4(8)
\pages 493--503
\mathnet{http://mi.mathnet.ru/msb3192}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=309939}
\zmath{https://zbmath.org/?q=an:0243.14014}
\transl
\jour Math. USSR-Sb.
\yr 1972
\vol 17
\issue 4
\pages 487--496
\crossref{https://doi.org/10.1070/SM1972v017n04ABEH001598}


Linking options:
  • http://mi.mathnet.ru/eng/msb3192
  • http://mi.mathnet.ru/eng/msb/v130/i4/p493

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Popov, “Classification of three-dimensional affine algebraic varieties that are quasi-homogeneous with respect to an algebraic group”, Math. USSR-Izv., 9:3 (1975), 535–576  mathnet  crossref  mathscinet  zmath
    2. Gerhard Post, “A class of graded Lie algebras of vector fields and first order differential operators”, J Math Phys (N Y ), 35:12 (1994), 6838  crossref  mathscinet  zmath
    3. D. V. Alekseevskii, V. O. Bugaenko, G. I. Olshanskii, V. L. Popov, O. V. Schwarzman, “Érnest Borisovich Vinberg (on his 60th birthday)”, Russian Math. Surveys, 52:6 (1997), 1335–1343  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. Arzhantsev I., Gaifullin S., “Homogeneous Toric Varieties”, Journal of Lie Theory, 20:2 (2010), 283–293  isi
    5. D.I.. Panyushev, “Wide Subalgebras of Semisimple Lie Algebras”, Algebr Represent Theor, 2013  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:246
    Full text:78
    References:33
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019